# SDR QXEA200603007

- Difficulty date: October 24, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FRETTING CORROSION ON BOTTOM OF LEFT SPAR 6" FROM FUSELAGE. REPAIRED IAW RD8-57-811.
